It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Neurontin and Elavil, have you ever sufered bad physcological side efects? I did!!

Neurontin and Elavil, have you ever sufered bad physcological side efects? I did!!

[ Back to Messages ]

Message

Posted by John on July 30, 2000 at 17:35:13:

I recently was given prescriptions for Neurontin & Elavil and suffered strange and scary physcological changes with 7 day's of dosing. Inability to sleep accompanied by hallucinations and voices from no where. I am in my 30's and have been on pain medication for years, not once in my life did I ever experience anything like that before. After a little research I found out both drugs are relative newcomers to pain magement and did not appreciate being given anti - depressants to treat pain. I am not depressed just in pain. Has anyone every lived through this frightening experience ? Please, any info would be appreciated. By the way, has anyone used these med,s without any side effects ? Thank You. John


Follow Ups




All times are GMT -7. The time now is 02:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!